# SDR 08FDEA00600

- Difficulty date: February 25, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 68,690 hours, 24,442 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601096418
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 755 LBL 8 HAS WORN LUGS.  REPAIRED SEAT TRACK IAW SRM 53-70-00 FIG 1.  REPAIR PARTS FABRICATED ON TRAVELERS, T8/725391 AND T8/725395.
